# SDR RAIA00502011

- Difficulty date: February 7, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N823HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145475
- Aircraft time: 7,939 hours, 7,013 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Connector
- Condition: Loose
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - AT 3700 HAD LARGE CABIN CLIMB/DESCENT SWINGS IN AUTO AND MANUAL.  MAINTENANCE SECURED LOOSE DUCT ON NR 2 PACK AND OUTFLOW VALVE CONNECTOR.
